Now offering FREE Curbside Pickup & Delivery! Click for Details

    Careone Ibuprofen, 200 mg, Caplets

    Compare to the active ingredient in Advil (This product is not manufactured or distributed by Pfizer Consumer Healthcare, distributor of Advil Ibuprofen Caplets). Tablets, USP. Pain reliever/ Fever reducer (NSAID). 100 Caplets (Capsule-shaped tablets). Our Rx pharmacists recommend. Quality guaranteed or your money back. For product questions or concerns, contact us at 1-877-846-9949. Questions or comments? Call 1-877-770-3183 weekdays 9:00 am to 4:30 am EST. Made in India. Other information: Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C).